# SDR 98UAL900135

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR PATH LIGHTS ARE INOP ON RIGHT HAND SIDE FROM DOOR 1 RIGHT TO SEAT 6E.  PROBLEM ORIGINATES AT CONNECTOR AT SEAT 1E.  REPLACED EEL FEEDER STRIP FROM WALL AT 1 E AND F.
